Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Is it dangerous to take Microgyon for the 4th consecutive month ?

Hi there, I m on the Microgynon 30 contraceptive pill and have already taken 2 (or 3 - I can t remember) packets of the pill with no breaks. I am going on holiday tomorrow and would like to go onto a 3rd (or 4th) packet. Would it be dangerous/less effective to do so? Thanks
Asked On : Tue, 9 Aug 2011
Answers:  2 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
welcome to hcm
u need to continue the prescribed dose as adviced as any changes will make it ineffective..consume the pill and u ll have no problems in doing so..take care
Answered: Tue, 9 Aug 2011
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
hi,thanks for query.Yes you can continue it,this tablet is to be taken for 21 days and then a break for 7 days and a new pack there after .You can continue this and do not worry about side effects.Take it regularly without missing it at bed time,you need to take break from pills and use some other contraception after taking it for 3 years.Do not worry,in between just keep a watch in your blood pressure and weight.
wishing you good health.
Answered: Tue, 9 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor